# SDR SWAA2023082994125

- Difficulty date: August 26, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 42,391 hours, 25,872 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE GIRT BAR HOLDER LOOSE.<[01] ADJUSTED FWD SERVICE DOOR SLIDE GIRT BAR HOLDER PER SIP.
